Advertisement

Reactions Weekly

, Volume 1744, Issue 1, pp 193–193 | Cite as

Multiple drugs

Various toxicities: 4 case reports
Case report
  • 68 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective analysis of 32 patients (recruited between 2011 and 2016), four patients (2 men and 2 women) aged 52−61 years were described, who developed intracranial haemorrhage, abdominal pain, diarrhoea, shock, hepatic-renal syndrome or fever during treatment with pegaspargase, dexamethasone, daunorubicin or prednisone. Eventually, the patients died [immediate causes of death not stated; not all outcomes stated].

Patient 1: A 58-year-old man developed hepatotoxicity and intracranial haemorrhage during treatment with pegaspargase [pegylated asparaginase], dexamethasone and daunorubicin: The man, who had acute lymphoblastic leukaemia received pre-treatment with dexamethasone 10 mg/m2for 5 days continued on day 1−day 7 and day 15−day 21 followed by induction with...

Reference

  1. Helbig G, et al. Safety profile of a single pegylated asparaginase (PEG-ASP) dose in remission induction for acute lymphoblastic leukemia (ALL). Neoplasma 65: 993-997, No. 6, 2018. Available from: URL: http://doi.org/10.4149/neo_2018_180214N121 - Poland

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations